`a`
Related Articles
1

Algebraic and topological indices of molecular pathway networks in human cancers

Mathematical Biosciences and Engineering  Volume 12, Issue 6, Pages : 1289 - 1302, 2015

Peter Hinow - (email), Edward A. Rietman - (email), Sara Ibrahim Omar - (email), Jack A. TuszyƄski - (email)

 Abstract       References       Full Text      Related Articles      

2

On codes over rings invariant under affine groups

Advances in Mathematics of Communications  Volume 7, Issue 3, Pages : 253 - 265, 2013

Kanat Abdukhalikov - (email)

 Abstract       References       Full Text      Related Articles

3

Isometry and automorphisms of constant dimension codes

Advances in Mathematics of Communications  Volume 7, Issue 2, Pages : 147 - 160, 2013

Anna-Lena Trautmann - (email)

 Abstract       References       Full Text      Related Articles